Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




75 Publications

2017 | Journal Article | IST-REx-ID: 1337 | OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1528 | OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1010 | OA
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017).
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1023 | OA View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1144 | OA
Fluctuations of functions of Wigner matrices
L. Erdös, D.J. Schröder, Electronic Communications in Probability 21 (2017).
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1207 | OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881 | OA
Extremal eigenvalues and eigenvectors of deformed Wigner matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1280 | OA
Fixed energy universality for generalized wigner matrices
P. Bourgade, L. Erdös, H. Yau, J. Yin, Communications on Pure and Applied Mathematics 69 (2016) 1815–1881.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1434 | OA
Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications